# SDR CALA2024082302256

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT R3 DOOR AREA FWD REFER HAECO NON-ROUTINE LOG PAGE:9494605,ORIGINATED BY EMP:V 905488,SPEC NO.B777-33-3-7015 PERFORMED BY EMP:V909210,WIRING CHECK FOUND M33404 BATTERY PACK LOW CAPACITY REPLACED M33404 BATTERY PACK AND NEW BATTERY PACK I NSTALLATION TEST FOUND NORMAL AS PER WDM 33-51-66 REV.90 AMM 33- 51-06-960-802 REV.101. IDT BY EMP:V905488
